Shop

HOT PRICE
Pamol All Ages Strawberry 200ml
10 Sep 2019
Carmex Original Pot Jar 7.5g
10 Sep 2019
Show all

Pamol All Ages Orange Colour Free 200ml

$11.99

SKU: 2118823 Categories: ,
Pamol Orange Children’s Pain & Fever Liquid 200ml
 
Pamol® contains paracetamol, a medicine designed to reduce your child’s pain and fever. Paracetamol is recommended for the treatment of children’s pain and fever
 
Relieves the pain and fever associated with:
  • Symptoms of cold and flu
  • Viral infections
  • Headache
  • Sore throat
  • Toothache
  • Earache
 

Active Ingredients:

Each 5mL contains 250mg of Paracetamol
 

Dosage:

 
If you know that your child’s weight is less than the weight corresponding to the age in the table, choose the dose for their weight.
 

Warnings:

  • Keep to the recommended dose.
  • Do not give this medicine to a child for longer than 48 hours consecutively unless advised by a doctor.
  • Do not give this medicine with other products containing paracetamol, unless advised by your doctor or pharmacist.

Reviews

There are no reviews yet.

Be the first to review “Pamol All Ages Orange Colour Free 200ml”

Your email address will not be published. Required fields are marked *

Holler Box